L. Ambrosio, N. Gigli and G. Savaré, Gradient Flows in Metric Spaces and in the Space of Probability Measures, 2nd ed., Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, 2008.
Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions, Commun. Pure Appl. Math., 44 (1991), 375–417.
L. A. Caffarelli, A localization property of viscosity solutions to the Monge-Ampère equation and their strict convexity, Ann. Math. (2), 131 (1990), 129–134.
L. A. Caffarelli, Some regularity properties of solutions of Monge Ampère equation, Commun. Pure Appl. Math., 44 (1991), 965–969.
L. A. Caffarelli, The regularity of mappings with a convex potential, J. Am. Math. Soc., 5 (1992), 99–104.
L. A. Caffarelli, Interior W
2,p estimates for solutions of the Monge-Ampère equation, Ann. Math. (2), 131 (1990), 135–150.
L. A. Caffarelli, M. M. Gonzáles and T. Nguyen, A perturbation argument for a Monge-Ampère type equation arising in optimal transportation. Preprint (2011).
L. A. Caffarelli and Y. Y. Li, A Liouville theorem for solutions of the Monge-Ampère equation with periodic data, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 21 (2004), 97–120.
D. Cordero-Erausquin, R. J. McCann and M. Schmuckenschläger, A Riemannian interpolation inequality à la Borell, Brascamp and Lieb, Invent. Math., 146 (2001), 219–257.
P. Delanoë and Y. Ge, Regularity of optimal transportation maps on compact, locally nearly spherical, manifolds, J. Reine Angew. Math., 646 (2010), 65–115.
P. Delanoë and F. Rouvière, Positively curved Riemannian locally symmetric spaces are positively squared distance curved, Can. J. Math., 65 (2013), 757–767.
L. C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, 1992.
A. Fathi and A. Figalli, Optimal transportation on non-compact manifolds, Isr. J. Math., 175 (2010), 1–59.
A. Figalli, Existence, uniqueness, and regularity of optimal transport maps, SIAM J. Math. Anal., 39 (2007), 126–137.
A. Figalli, Regularity of optimal transport maps [after Ma-Trudinger-Wang and Loeper]. (English summary) Séminaire Bourbaki. Volume 2008/2009. Exposés 997–1011. Astérisque No. 332 (2010), Exp. No. 1009, ix, 341–368.
A. Figalli, Regularity properties of optimal maps between nonconvex domains in the plane, Commun. Partial Differ. Equ., 35 (2010), 465–479.
A. Figalli and N. Gigli, Local semiconvexity of Kantorovich potentials on non-compact manifolds, ESAIM Control Optim. Calc. Var., 17 (2011), 648–653.
A. Figalli and Y. H. Kim, Partial regularity of Brenier solutions of the Monge-Ampère equation, Discrete Contin. Dyn. Syst., 28 (2010), 559–565.
A. Figalli, Y. H. Kim and R. J. McCann, Hölder continuity and injectivity of optimal maps, Arch. Ration. Mech. Anal., 209 (2013), 747–795.
A. Figalli, Y. H. Kim and R. J. McCann, Regularity of optimal transport maps on multiple products of spheres, J. Eur. Math. Soc. (JEMS), 5 (2013), 1131–1166.
A. Figalli and G. Loeper, C
1 regularity of solutions of the Monge-Ampère equation for optimal transport in dimension two, Calc. Var. Partial Differ. Equ., 35 (2009), 537–550.
A. Figalli and L. Rifford, Continuity of optimal transport maps and convexity of injectivity domains on small deformations of S
2, Commun. Pure Appl. Math., 62 (2009), 1670–1706.
A. Figalli, L. Rifford and C. Villani, On the Ma-Trudinger-Wang curvature on surfaces, Calc. Var. Partial Differ. Equ., 39 (2010), 307–332.
A. Figalli, L. Rifford and C. Villani, Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds, Tohoku Math. J. (2), 63 (2011), 855–876.
A. Figalli, L. Rifford and C. Villani, Nearly round spheres look convex, Am. J. Math., 134 (2012), 109–139.
C. Gutierrez, The Monge-Ampére Equation, Progress in Nonlinear Differential Equations and Their Applications, vol. 440, Birkhäuser, Boston, 2001.
H.-Y. Jian and X.-J. Wang, Continuity estimates for the Monge-Ampère equation, SIAM J. Math. Anal., 39 (2007), 608–626.
Y.-H. Kim, Counterexamples to continuity of optimal transport maps on positively curved Riemannian manifolds, Int. Math. Res. Not. IMRN 2008, Art. ID rnn120, 15 pp.
Y.-H. Kim and R. J. McCann, Towards the smoothness of optimal maps on Riemannian submersions and Riemannian products (of round spheres in particular), J. Reine Angew. Math., 664 (2012), 1–27.
J. Liu, N. S. Trudinger and X.-J. Wang, Interior C
2,α regularity for potential functions in optimal transportation, Commun. Partial Differ. Equ., 35 (2010), 165–184.
G. Loeper, On the regularity of solutions of optimal transportation problems, Acta Math., 202 (2009), 241–283.
G. Loeper, Regularity of optimal maps on the sphere: The quadratic cost and the reflector antenna, Arch. Ration. Mech. Anal., 199 (2011), 269–289.
X. N. Ma, N. S. Trudinger and X. J. Wang, Regularity of potential functions of the optimal transportation problem, Arch. Ration. Mech. Anal., 177 (2005), 151–183.
R. J. McCann, Polar factorization of maps on Riemannian manifolds, Geom. Funct. Anal., 11 (2001), 589–608.
N. S. Trudinger and X.-J. Wang, On the second boundary value problem for Monge-Ampère type equations and optimal transportation, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 8 (2009), 143–174.
N. S. Trudinger and X.-J. Wang, On strict convexity and continuous differentiability of potential functions in optimal transportation, Arch. Ration. Mech. Anal., 192 (2009), 403–418.
C. Villani, Optimal Transport. Old and New, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 338, Springer, Berlin, 2009.